Alert archive / Kansas / High Wind Warnings in 2008
High Wind Warning 4, NWS Kansas City, MO
NWS Kansas City, MO issued this high wind warning at Jun 2, 2008, 12:56 PM CDT for 4 counties in Kansas; 4 counties in Missouri. It was in force for 3 hr. 16 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 2, 2008, 12:56 PM CDT (17:56 UTC)
- Expired
- Jun 2, 2008, 3:29 PM CDT
- In force
- 3 hr
- Issued by
- NWS Kansas City, MO
Counties Johnson County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Bates County, MO, Cass County, MO, Clay County, MO, Jackson County, MO
The radar
The Pleasant Hill radar (KEAX), 29 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 1:00 PM CDT | TSTM WND DMG | Amsterdam, MO | 10-12 INCH DIAMETER LIMBS DOWN...A FEW TREES UPROOTED. |
| Jun 2, 1:05 PM CDT | HAIL 1.75 | La Cygne, KS | LINN COUNTY KANSAS EMERGENCY MANAGER REPORTED GOLF BALL SIZE HAIL AND STRONG WINDS IN LA CYGNE, KANSAS |
| Jun 2, 1:10 PM CDT | TSTM WND DMG | 1 E Trading Post, KS | A ROOF WAS BLOWN OFF A HOME, JUST OFF OF HIGHWAY 52. NUMEROUS TREES WERE ALSO REPORTED DOWN. |
| Jun 2, 1:10 PM CDT | TSTM WND GST 60 | Amsterdam, MO | ROCKING FIRE TRUCK |
| Jun 2, 1:10 PM CDT | HAIL 1 | Amsterdam, MO | |
| Jun 2, 1:11 PM CDT | HAIL 1 | Amsterdam, MO | SPOTTER REPORTED QUARTER SIZE HAIL BETWEEN 1310-1312 PM. 2-3 INCH TREE LIMBS BLOWN DOWN BY ESTIMATED WINDS OF 70 MPH. |
| Jun 2, 1:20 PM CDT | HAIL 1.75 | Foster, MO | FOSTER, MO FIRE DEPARTMENT REPORTED GOLF BALL SIZE HAIL AND ESTIMATED 80 MPH WINDS IN THE CITY OF FOSTER |
| Jun 2, 1:25 PM CDT | TSTM WND DMG | 3 W Butler, MO | BUTLER, MISSOURI POLICE DEPARTMENT REPORTS SEVERAL DOWNED TELEPHONE POLES 3 MILES WEST OF BUTLER, MO |
| Jun 2, 1:28 PM CDT | HAIL 0.88 | 5 W Butler, MO | NICKEL SIZE HAIL REPORTED 5 MILES WEST OF BUTLER BY THE BUTLER POLICE DEPARTMENT. |
| Jun 2, 1:30 PM CDT | TSTM WND GST 80 | 1 E Butler, MO | TRAINED SPOTTER ESTIMATE OF 80 MPH WINDS IN DOWNTOWN BUTLER, MO |
| Jun 2, 1:34 PM CDT | HAIL 1.75 | Rich Hill, MO | QUARTER TO GULF BALL SIZE HAIL OCCURRING NOW. ESTIMATE WINDS AT 45 MPH. |
| Jun 2, 1:35 PM CDT | HAIL 2.75 | 1 N Rich Hill, MO | BATES COUNTY MISSOURI EMERGENCY MANAGER REPORTED BASEBALL SIZE HAIL AT THE WATER TREATMENT PLANT 1.5 MILES NORTH OF RICH HILL, MO |
| Jun 2, 2:13 PM CDT | HEAVY RAIN 0 | W Freeman, MO | CASS COUNTY MISSOURI SHERIFF REPORTS WATER ON THE ROAD ON 2 HIGHWAY WEST OF FREEMAN, MISSOURI |
| Jun 2, 2:22 PM CDT | FLOOD | Rockville, MO | B HIGHWAY NORTH OF THE RAILROAD TRACKS HAS MINOR FLOODING. |
| Jun 2, 2:38 PM CDT | FLASH FLOOD | 4 W Gardner, KS | JOHNSON COUNTY KANSAS SHERIFF OFFICE REPORTS THAT 159TH STREET FROM EVENING STAR ROAD WEST TO THE DOUGLAS COUNTY LINE WAS CLOSED AT 215 PM CDT DUE TO FLASH FLOODING. |
| Jun 2, 2:49 PM CDT | FLOOD | 1 E La Cygne, KS | MIAMI COUNTY SO REPORTS WATER ON THE ROAD ON 152 HIGHWAY EAST OF LA CYGNE, KANSAS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 5.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -410 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KEAX 021756 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1256 PM CDT MON JUN 2 2008 ...BRIEF PERIOD OF DAMAGING WINDS EARLY THIS AFTERNOON... KSZ103-MOZ028-021900- /O.CAN.KEAX.WI.Y.0011.000000T0000Z-080602T2000Z/ LEAVENWORTH-PLATTE- INCLUDING THE CITIES OF...LEAVENWORTH...PARKVILLE...PLATTE CITY... WESTON 1256 PM CDT MON JUN 2 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS CANCELLED THE WIND ADVISORY. A HIGH WIND WARNING IS NOW IN EFFECT FOR THE AREA. $$ KSZ057-060-104-105-MOZ029-037-043-053-022100- /O.UPG.KEAX.WI.Y.0011.000000T0000Z-080602T2000Z/ /O.NEW.KEAX.HW.W.0004.080602T1800Z-080602T2100Z/ MIAMI-LINN KS-WYANDOTTE-JOHNSON KS-CLAY-JACKSON-CASS-BATES- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...KANSAS CITY KS... OVERLAND PARK...OLATHE...LIBERTY...EXCELSIOR SPRINGS... KANSAS CITY...INDEPENDENCE...RAYMORE...HARRISONVILLE... PLEASANT HILL...BUTLER...RICH HILL 1256 PM CDT MON JUN 2 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. DAMAGING WINDS HAVE DEVELOPED IN THE WAKE OF THUNDERSTORM ACTIVITY ACROSS EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI...WITH DAMAGING WINDS ALREADY REPORTED IN THE LIBERTY AREA. AS RAIN SHOWER ACTIVITY ENDS ON THE BACK SIDE OF THE THUNDERSTORMS... EXPECT EAST TO SOUTHEAST WINDS TO RAPIDLY INCREASE BETWEEN 30 AND 45 MPH...WITH GUSTS BETWEEN 60 AND 70 MPH. THESE WINDS ARE NOT ASSOCIATED DIRECTLY WITH THUNDERSTORMS...AND WILL LAST LESS THAN ONE HALF HOUR. A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE EXPECTED FOR AT LEAST ONE HOUR...OR GUSTS OF 58 MPH OR GREATER ARE EXPECTED TO OCCUR AT ANYTIME. DAMAGE TO TREES...POWER LINES AND PROPERTY IS LIKELY WITH WINDS OF THIS MAGNITUDE. $$ 21
2 follow-up statements
000 WWUS73 KEAX 021847 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 147 PM CDT MON JUN 2 2008 ...BRIEF PERIOD OF DAMAGING WINDS EARLY THIS AFTERNOON... KSZ057-060-104-105-MOZ029-037-022000- /O.CAN.KEAX.HW.W.0004.000000T0000Z-080602T2100Z/ MIAMI-LINN KS-WYANDOTTE-JOHNSON KS-CLAY-JACKSON- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...KANSAS CITY KS... OVERLAND PARK...OLATHE...LIBERTY...EXCELSIOR SPRINGS... KANSAS CITY...INDEPENDENCE 147 PM CDT MON JUN 2 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS CANCELLED THE HIGH WIND WARNING. $$ MOZ043-053-022100- /O.CON.KEAX.HW.W.0004.000000T0000Z-080602T2100Z/ CASS-BATES- INCLUDING THE CITIES OF...RAYMORE...HARRISONVILLE... PLEASANT HILL...BUTLER...RICH HILL 147 PM CDT MON JUN 2 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. DAMAGING WINDS HAVE DEVELOPED IN THE WAKE OF THUNDERSTORM ACTIVITY ACROSS EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI... WITH DAMAGING WINDS ALREADY REPORTED IN THE LIBERTY AREA. AS RAIN SHOWER ACTIVITY ENDS ON THE BACK SIDE OF THE THUNDERSTORMS... EXPECT EAST TO SOUTHEAST WINDS TO RAPIDLY INCREASE BETWEEN 30 AND 45 MPH...WITH GUSTS BETWEEN 60 AND 70 MPH. THESE WINDS ARE NOT ASSOCIATED DIRECTLY WITH THUNDERSTORMS...AND WILL LAST LESS THAN ONE HALF HOUR. A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE EXPECTED FOR AT LEAST ONE HOUR...OR GUSTS OF 58 MPH OR GREATER ARE EXPECTED TO OCCUR AT ANYTIME. DAMAGE TO TREES...POWER LINES AND PROPERTY IS LIKELY WITH WINDS OF THIS MAGNITUDE. $$ 21
000 WWUS73 KEAX 022029 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 329 PM CDT MON JUN 2 2008 MOZ043-053-022130- /O.CAN.KEAX.HW.W.0004.000000T0000Z-080602T2100Z/ CASS-BATES- INCLUDING THE CITIES OF...RAYMORE...HARRISONVILLE... PLEASANT HILL...BUTLER...RICH HILL 329 PM CDT MON JUN 2 2008 ...HIGH WIND WARNING IS CANCELLED... THE THREAT FOR DAMAGING WINDS IN THE WAKE OF THE THUNDERSTORM ACTIVITY HAS ENDED...AND THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS CANCELLED THE HIGH WIND WARNING. $$ 21
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this high wind warning went out at Jun 2, 12:46 PM CDT, 10 minutes earlier.
Area forecast discussion, Jun 2, 12:46 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1246 PM CDT MON JUN 2 2008 .UPDATE... ...MESOSCALE DISCUSSION... VIOLENT SPEARHEAD ECHO HAS NOW SURGING FROM FRANKLIN COUNTY INTO MIAMI COUNTY KANSAS ASSOCIATED WITH PREVIOUSLY MENTIONED HP STORM MERGER/BOW EVOLUTION. INTENSE REFLECTIVITY GRADIENT (20 TO 70+ DBZ OVER 2 KM) AND STRONG REAR INFLOW NOTCH ON THE LOWEST ELEVATION SLICE PER KTWX RADAR INDICATIVE OF AN EXTREMELY SEVERE STORM. BASE VELOCITY CROSS SECTIONS SHOW ONE OF THE MOST CLASSIC DESCENDING REAR INFLOW JETS I HAVE EVER SEEN...WITH 85-90 KNOT WINDS NOW DESCENDING FROM 12KFT AS THE STORM IS PUSHING ACROSS THE TOWN OF OSAWATOMIE. ONE CAN ONLY HOPE THAT THIS STORM IS STILL SLIGHTLY ELEVATED AND NOT MAXIMIZING ITS TOTAL WIND DAMAGE POTENTIAL. WITH A 70+ DBZ CORE STILL EXCEEDING 25KFT IN ALTITUDE...THIS STORM ALSO HAS THE POTENTIAL TO PRODUCE UP TO TWO INCH DIAMETER HAIL AT IT CONTINUES TO MOVE SOUTHEAST AT 40 MPH. PERSONS OVER SOUTHWEST CASS COUNTY...NORTHEAST LINN AND ALL OF BATES COUNTY SHOULD TAKE SHELTER NOW BOOKBINDER && .AVIATION... SCATTERED SHOWERS EXPECTED AT THE TAF SITES THIS MORNING. INSTABILITY AND FORCING MAXIMIZED BY LATE MORNING AND EARLY AFTERNOON...SO HAVE INCLUDED TEMPO GROUP FOR SCATTERED THUNDERSTORMS. OTHERWISE VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD. && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 2, 5:58 AM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 558 AM CDT MON JUN 2 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-031100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 558 AM CDT MON JUN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT AN AREA OF THUNDERSTORMS ONGOING OVER PORTIONS OF NORTHERN KANSAS AND SOUTH CENTRAL NEBRASKA WILL PUSH INTO NORTHEASTERN KANSAS AND NORTHERN MISSOURI BY MID MORNING. SMALL HAIL...GUSTY WINDS AND LOCALIZED HEAVY RAIN MAY BE POSSIBLE WITH THIS ACTIVITY. AN ADDITIONAL CHANCE FOR SCATTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL PERSIST THROUGHOUT THE LATE MORNING AND AFTERNOON HOURS OVER MUCH OF THE OUTLOOK AREA...AND THROUGH MONDAY NIGHT ACROSS MAINLY NORTHERN MISSOURI. ALTHOUGH THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS MONDAY AFTERNOON AND MONDAY NIGHT...AN ISOLATED TORNADO CANNOT BE RULED OUT DURING THE AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAINFALL MAY BE POSSIBLE ACROSS PORTIONS OF NORTHERN MISSOURI OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN ACTIVE WEATHER PATTERN WILL CONTINUE FOR MUCH OF THE UPCOMING WEEK...WITH THUNDERSTORM CHANCES NEARLY EVERY DAY. THERE WILL BE A SLIGHT CHANCE OF SEVERE WEATHER LATE TUESDAY AFTERNOON AND EVENING ACROSS PORTIONS OF NORTH CENTRAL MISSOURI AS A STALLED BOUNDARY REMAINS IN THE AREA. HOWEVER...UNCERTAINTY REMAINS AS TO THE LOCATION OF THIS BOUNDARY AND WHETHER A LARGE LAYER OF WARM AIR ALOFT CAN SUPPRESS THIS POSSIBLE THUNDERSTORM DEVELOPMENT. THUNDERSTORMS WILL ALSO BE POSSIBLE LATE WEDNESDAY NIGHT THROUGH FRIDAY MORNING ACROSS THE REGION...WITH AN INCREASED POTENTIAL FOR SEVERE WEATHER THURSDAY NIGHT. UNCERTAINTY STILL REMAINS AS TO THE EXACT LOCATIONS AND TIMING OF SEVERE WEATHER...THEREFORE EMERGENCY MANAGERS AND ALL OTHER INTERESTED PARTIES ARE URGED TO CONTINUE TO MONITOR FOR THE LATEST FORECAST UPDATES. GIVEN THE POTENTIAL FOR REPEATED EPISODES OF THUNDERSTORMS WITH HEAVY RAINFALL THIS WEEK...FLOODING OF RIVERS AND STREAMS MAY BECOME A CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING ACROSS THE ENTIRE OUTLOOK AREA...AND THROUGH THE OVERNIGHT HOURS IN NORTHERN MISSOURI. DUX
In the hours before
Local storm report, Jun 2, 12:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1240 PM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM FLASH FLOOD 7 S TONGANOXIE 39.01N 95.08W
06/02/2008 LEAVENWORTH KS EMERGENCY MNGR
KANSAS STATE HIGHWAY 24/40 IS CLOSED 7 MILES SOUTH OF
TONGANOXIE, KANSAS, JUST NORTH OF THE LEAVENWORTH/DOUGLAS
COUNTY LINE
&&
MSINGERLocal storm report, Jun 2, 12:41 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1241 PM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 PM HEAVY RAIN 4 E LAWRENCE 38.98N 95.17W
06/02/2008 M2.72 INCH LEAVENWORTH KS TRAINED SPOTTER
&&
21Local storm report, Jun 2, 12:42 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1242 PM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM HAIL RICH HILL 38.10N 94.36W
06/02/2008 E1.75 INCH BATES MO TRAINED SPOTTER
&&
ADOLPHSONLocal storm report, Jun 2, 12:44 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1244 PM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM HAIL RICH HILL 38.10N 94.36W
06/02/2008 E1.00 INCH BATES MO EMERGENCY MNGR
&&
ADOLPHSONLocal storm report, Jun 2, 12:53 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1253 PM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL RICH HILL 38.10N 94.36W
06/02/2008 E1.75 INCH BATES MO TRAINED SPOTTER
1240 PM HAIL RICH HILL 38.10N 94.36W
06/02/2008 E1.00 INCH BATES MO EMERGENCY MNGR
&&
ADOLPHSONLocal storm report, Jun 2, 12:54 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 PM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG OSAWATOMIE 38.50N 94.95W
06/02/2008 MIAMI KS LAW ENFORCEMENT
MIAMI COUNTY KANSAS SHERIFF OFFICE REPORTED POWER LINES
DOWN IN OSAWATOMIE.
&&
MSINGERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 9:54 AM CDT | Flash Flood Watch | EAX | Linn, Miami | 6 hr |
| Jun 2, 10:31 AM CDT | Severe Thunderstorm Warning | EAX | Linn | 44 min |
| Jun 2, 11:13 AM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 47 min |
| Jun 2, 11:16 AM CDT | Severe Thunderstorm Warning | EAX | Linn | 44 min |
| Jun 2, 11:29 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 46 min |
| Jun 2, 12:00 PM CDT | Severe Thunderstorm Warning | EAX | Linn | 45 min |
| Jun 2, 12:02 PM CDT | Flash Flood Warning | EAX | Johnson, Leavenworth, Linn, Miami | 6 hr |
| Jun 2, 12:07 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Linn, Miami | 53 min |
| Jun 2, 12:36 PM CDT | Wind Advisory | EAX | Johnson, Leavenworth, Linn, Miami, Wyandotte | 20 min |
| Jun 2, 12:42 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 48 min |
| Jun 2, 6:05 PM CDT | Areal Flood Warning | EAX | Johnson, Miami | 3 hr |
| Jun 1, 8:38 PM CDT | River Flood Warning | EAX | Cooper, Howard | 25 hr |
| Jun 2, 1:21 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 39 min |
Nearby
High Wind Warnings in Kansas, 2008High Wind Warnings in Missouri, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.